vitamins

 
sexyloney  Sep 4th 2008 at 19:26
sexyloney
Im currently taking holland and barrett super one and a vit c and e complex. Thing is my pee is often near clear after I take them my pee goes illumnious yellow?
 
 
2 replies
 
Oziem  Sep 6th 2008 at 20:42
Oziem
Have you asked at holland and barrett? Their staff are normally pretty knowledgable.
"Must tri harder"
 
 
 
aweston0  Aug 4th 2009 at 15:07
aweston0
That's very common for multi-vitamins with a high Vitamin-B dosage. If you take pure Vitamin-B tablets you'll see what I mean - very luminous yellow/orange pee!

I was told by a coach that it's nothing to worry about, as when you train your blood needs more processing by your kidneys, which turn bilirubins into yellow urobilins. B-Vitamins have a similar effect by improving this process.

But the solution is to drink more water, and your urine will become clearer once again!
 
 
 
You must log in or join to post a message here.
 

Welcome to TriBlogs the free online training solution.

Plan, record, analyse and share your triathlon experiences. Click here to join
Similar threads
Jan 23rd 2007 at 15:00
Apr 15th 2011 at 17:40
Jul 15th 2009 at 21:15
Jun 19th 2009 at 22:48
Any posts in the TriBlogs Forum are posted by individuals acting in their own right and do not necessarily reflect the views of TriBlogs. TriBlogs is in no way responsible for the content of external links. If you have an issue with the content of a discussion, please contact us.